Journals / Turkish Journal of Mathematics / 1996 / Cilt: 20 - Sayı: 4

Dirichlet L-fonksiyonlarının türevleri

Zeros of derivatives of Dirichlet L-functions

Pages
521–534
Publication Date
2022-11-03
DOI
—
🏛️Bibliographic metadata and full text access for this article are provided via DergiPark.
DergiPark Record ↗
✨

AI Summary & Key Takeaways

AI Insight
⚡ TL;DR(Too Long; Didn't Read)

In this paper diverse results on the location and number of zeros of derivatives of Dirichlet L-functions are proved.

📌 3 Key Takeaways

🎯
Objective & Hypothesis:In this paper diverse results on the location and number of zeros of derivatives of Dirichlet L-functions are proved.
📊
Key Findings & Data:In this paper diverse results on the location and number of zeros of derivatives of Dirichlet L-functions are proved.
💡
Conclusion & Impact:In this paper diverse results on the location and number of zeros of derivatives of Dirichlet L-functions are proved.
🔬Design:Research Article
📍Scope:Comprehensive Sample
⚙️Variables:Domain Parameters

Abstract

In this paper diverse results on the location and number of zeros of derivatives of Dirichlet L-functions are proved.

Özet

Bu çalışmada Dirichlet L-fonksiyonlarının türevleri, bunların sıfırlarının sayısı ve yerleri hakkında muhtelif önermeler ispatlanmıştır.

🔖

Cite This Article

YILDIRIM, C. Y. (2022). Dirichlet L-fonksiyonlarının türevleri. Turkish Journal of Mathematics, Cilt: 20 - Sayı: 4, 521–534. https://ajindex.com/articles/140914

📄 Full Text PDF Viewer

📄

PDF görüntüleyici hazırlanıyor...